# SDR COMA0660579

- Difficulty date: October 18, 2006
- Submitted: October 23, 2006
- Operation: Air carrier
- Aircraft: N496CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7791
- Aircraft time: 9,741 hours, 8,060 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Element
- Part number: 356024310
- Condition: Faulty
- Location: Rt Pylon
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5126 - ON TAKEOFF ROLL RECEIVED A 14TH STAGE DUCT WARNING MESSAGE.  ABORTED TAKEOFF AND RETURNED TO GATE WITHOUT INCIDENT.  REPLACED RIGHT PYLON BLEED LOOP.  NO FURTHER DEFECTS.
